Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 22, Pages 3703-3709
http://dx.doi.org/10.1155/IJMMS.2005.3703

A variational method to study the Zakharov equation

Department of Mathematics, Government College, Kota (Raj) 324001, India

Received 7 February 2005; Revised 4 August 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Arun Kumar, and Ram Dayal Pankaj, “Tanh–coth scheme for traveling wave solutions for Nonlinear Wave Interaction model,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar